# SDR QXEA200603320

- Difficulty date: December 9, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 - VERTICAL STAB HAS AREA OF LOOSE RIVETS ON RIGHT SIDE, LOWER ATTACH ANGLE BELOW RUDDER.  REPAIRED IAW CRJ 700 SRM 51-42-10-001-001-A01.
